Prostap side effects :/

I had a lap, endoscopy and D&C last year for investigation of heavy periods & fluctuation of moods due to hormones and painful ovulation..I have had the prostap injection 2 weeks ago to be taken with kliovance..I wish I never bothered..I know each person is different but i already had joint & muscle conditions and the leaflet said it can make these conditions worse which i wasnt told..i am in total agony even my physio cant help until it wears glad its only the monthly injection..does anyone know if it wears off abruptly?

Thank you

6 Replies

  • I am on my second prostap injection and I've had no change with any of my pain - feel worse as still got horrendous pain but now also got all side effects of menopause - been told I should see a difference in pain with this injection so fingers crossed - sorry can't help with how it wears off as I don't know - take care hope pain eases for u

  • Stick with it. On the second injection I was absolutely beside myself wondering how anyone could put up with it - after the third, I never wanted to come off it again!!

  • That's exactly how I'm feeling at the minute - wondering if it's worth it

  • Im not sure if I can cope with another dose of this..I'll wait to see how I go..just really not liking it at the moment xx

  • hey thanks for your input..I appreciate everyones thoughts and opinions on it x

  • Hi I'm on prostap monthly injections and yes it can start to wear off quickly, my pain returned about 5 weeks after my last injection but i did still have hot flushes. Hope this helps Rachel xx

You may also like...